# SDR DALA2021090905324

- Difficulty date: September 6, 2021
- Submitted: September 9, 2021
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 90,531 hours, 39,634 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Condition: Corroded
- Location: Bs 840
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 649 CORROSION ON FRAME CLIP AT FWD COMPARTMENT CARGO BETWEEN STA 840 AND RBL 2. CORRECTIVE ACTION: SUMMARY NRC 00846 NEW FRAME CLIP STA 840 AND RBL 2 WAS REPLACED PER B757-200 SRM. (1938821)
